# SDR SWAA2016110809481

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 61,653 hours, 48,193 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65557975
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR UNSAFE INDICATION WITH THE LANDING GEAR HANDLE IN THE UP POSITION, AIR TURNBACK.    R & R LEFT MAIN GEAR UPLOCK SENSOR IAW AMM.
